# SDR REXA00004

- Difficulty date: February 28, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799397
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PITTING CORROSION IN LAVATORY AREA ON CENTER AND LEFT SEAT TRACK.  CORROSION FROM .001 TO .030 UP TO .5 INCH DIAMETER ON BOTH TRACKS.  CORROSION LOCATED BETWEEN STATION 288 AND 389.  CORROSION EXTENDS FROM STATION 297 BACK 29 INCHES ON CENTER.  CORROSION EXTENDS FROM STATION 297 BACK 35.5 INCHES ON LEFT SEAT TRACK.  REPAIRED BY CUTTING OUT SEAT TRACK DAMAGED AREA.  REPLACED WITH NEW ANGLE FABRICATED FROM 7253799-387 SEAT TRACK IAW SRM 53-70-60, PARAGRAPH 2 FIGURE 203, PAGES 204-205.  (M)
